Features January 2003 Issue

Dangerous Liaisons: Drugs At War

Combining arthritis medications with other drugs can be risky

At first, a 71-year-old patient was feeling better after he began taking Celebrex to relieve pain in an arthritic hip. But he was hospitalized a week later because he was feeling weak and nauseous, and his stools had become loose and dark. He was feeling fine in the six months prior to his hospitalization, even though he had a history of atrial fibrillation, high blood pressure, heart failure, mini-strokes, gout, and heartburn. For these pre-existing…

To continue reading this article you must be a paid subscriber.

Subscribe to Arthritis Advisor

Arthritis Advisor is the first magazine published by one one of the world's leading orthopaedic hospitals specifically for people with arthritis.

Subscriber Log In

Forgot your password? Click Here.

Already subscribe but haven't registered for all the benefits of the website? Click here.